Asymptotic joint normality of an increasing number of multivariate order statistics and associated cell frequencies
Lionel Weiss
Naval Research Logistics Quarterly, 1982, vol. 29, issue 1, 75-86
Abstract:
Take n independent identically distributed (IID) observations from a continuous r‐variate population, and choose some order statistics from each of the r variates. These order statistics are used to construct a grid in r‐dimensional space. Under certain conditions, it is shown that as n increases we can choose an increasing number of order statistics in such a way that the asymptotic joint distribution of the chosen order statistics and of the frequencies of sample points falling in the cells of the grid can be assumed to be a normal distribution. An application to testing independence of random variables is given.
Date: 1982
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800290108
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:29:y:1982:i:1:p:75-86
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().